📅 29.10.2026 💊 On-Duty Pharmacies 💱 Exchange Rates 🌤️ Weather 📍 Nicosia 19°📍 Kyrenia 19°📍 Famagusta 20°📍 Morphou (Güzelyurt) 18°📍 Trikomo (İskele) 20°📍 Lefka 17° GBP 66.44 ₺EUR 55.52 ₺USD 49.79 ₺ 🇹🇷 TR 🇬🇧 EN 🇬🇷 EL
BREAKING

Expert Warns at Antalya Congress: Don't Neglect Protein While Using Weight-Loss Injections

Dermatology professor Özlem Su Küçük advised weight-loss injection users to consume 1–1.5 grams of protein per kilogram of body weight daily to protect muscle mass and skin health.

Cyprus Akış Editorial Desk · · 2 min read
Antalya Kongresinde Uzman Uyardı: Zayıflama İğnesi Kullanırken Proteini İhmal Etmeyin

Prof. Dr. Özlem Su Küçük, Head of the Dermatology Department at Bezmialem Vakıf University Faculty of Medicine, issued a protein intake warning for weight-loss injection users at the 34th National Dermatology Congress held in Antalya. She stated that individuals losing weight rapidly through injection therapies should consume between 1 and 1.5 grams of protein per kilogram of body weight each day to preserve muscle mass and minimize adverse skin changes.

Noting that weight-loss injections have become increasingly common in recent years, Prof. Dr. Küçük stressed that these medications must only be used under physician supervision. She warned that rapid weight loss can reduce not only fat tissue but also muscle mass, and that a decline in facial fat can lead to sunken cheeks, hollowing under the eyes, dark circles, wrinkles, and sagging around the face and neck.

Referring to this phenomenon as "Ozempic face" — a term widely used by the public — Küçük emphasized that healthy nutrition and regular exercise are essential to prevent such changes. She highlighted resistance training and adequate hydration as key factors in maintaining muscle mass, and cautioned that dietary supplements should only be used on expert advice.

For those who develop noticeable sagging or wrinkles following rapid weight loss, Küçük recommended consulting a dermatologist, noting that procedures such as PRP therapy and fillers may be considered where appropriate. She underlined that all aesthetic interventions should be planned by qualified physicians according to individual needs, warning that seeking treatment from unqualified practitioners can result in serious health complications.

Küçük also cautioned that uncontrolled use of herbal products and vitamin supplements can trigger skin reactions, drug interactions, and adverse effects on the liver and kidneys.

Compiled from the following sources: Havadis, Kıbrıs Gazetesi, Kıbrıs Manşet

Related News